COLE, F. N. (1906) THE AMERICAN MATHEMATICAL SOCIETY. Science, 24 (614) 420-422 doi:10.1126/science.24.614.420
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | THE AMERICAN MATHEMATICAL SOCIETY | ||
Journal | Science | ||
Authors | COLE, F. N. | Author | |
Year | 1906 (October 5) | Volume | 24 |
Issue | 614 | ||
Publisher | American Association for the Advancement of Science (AAAS) | ||
DOI | doi:10.1126/science.24.614.420 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2024881 | Long-form Identifier | mindat:1:5:2024881:5 |
GUID | 0 | ||
Full Reference | COLE, F. N. (1906) THE AMERICAN MATHEMATICAL SOCIETY. Science, 24 (614) 420-422 doi:10.1126/science.24.614.420 | ||
Plain Text | COLE, F. N. (1906) THE AMERICAN MATHEMATICAL SOCIETY. Science, 24 (614) 420-422 doi:10.1126/science.24.614.420 | ||
In | (1906, October) Science Vol. 24 (614) American Association for the Advancement of Science (AAAS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |